# SDR SWAA2022111057785

- Difficulty date: October 8, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 55,461 hours, 32,924 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL CAVITY CORRUGATED PLATE IRSS 224 ON RT MAIN LANDING GEAR 2022-561896 / [01] REPLACED CORRUGATED PLATE LOC. ON IRSS 224 ON RT MAIN LANDING GEAR I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 AND DWG # 115A2001 SHEET 18 REV. -. DUE TO NOT FOUND ALLOWABLE DAMAGE AND APPLICABLE REPAIR ON SRM B737-700 57-51-02 TOOL USED CALIPER P/N: 500-752-20 S/N: B21034763 DUE DATE: 10-SEP-23;[02] TASK CARD COMPLETE.
